EconPapers    
Economics at your fingertips  
 

Integral representations for Padé‐type operators

Nicholas J. Daras

Journal of Applied Mathematics, 2002, vol. 2, issue 2, 51-69

Abstract: The main purpose of this paper is to consider an explicit form of the Padé‐type operators. To do so, we consider the representation of Padé‐type approximants to the Fourier series of the harmonic functions in the open disk and of the L p‐functions on the circle by means of integral formulas, and, then we define the corresponding Padé‐type operators. We are also oncerned with the properties of these integral operators and, in this connection, we prove some convergence results.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1110757X02112125

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2:y:2002:i:2:p:51-69

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2:y:2002:i:2:p:51-69